# SDR V0XD2014021122

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 GALLEY MOUNTING FEET CORRODED 4.  R & R 1 GALLEY FEET 4 IAW CMM 25-33-42.  PN FOR FITTINGS, TWO EACH CDSP 2019-7C620, ONE EACH A661091-1 & ONE EACH COSP 2019-7C760.
